# SDR GTIA201808132798

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 16,459 hours, 7,586 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FOUND ACFT DOOR CLOSED AND ACFT WITH A STRONG ODOR IN MAIN CABIN,  APU WAS ON, BLEEDS OFF,  NO GROUND AIR. PERFORMED TSM 05-50-810-831-A, TYPE 2 AND  FOUND THE APU WITH OIL LEAKING AT THE PRESSURE SWITCH.  RAN THE NR 1 AND 2 ENGINES  WITH PACKS ON IAW AMM 71-00-00.  NO ODOR NOTED OR DEFECTS. R & R THE RECIRCULATION FILTERS IAW AMM 21-21-41.
